Winter Weather, Kent
- When
- January 25, 7:00 PM EST to 11:00 PM EST
- Where
- Kent forecast zone
- Reported by
- Mesonet
- Coordinates
- 39.096, -75.505 (the zone’s center; the record gives no point)
Snow squalls and heavy snow showers developed along a southward moving arctic cold front in Delaware during the evening of the 25th. Within this band of heavier snow in Kent County and northeast Sussex County, accumulations averaged 1 to 2 inches.
Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
Snow squalls and heavy snow showers developed along a southward moving arctic cold front in Delaware during the evening of the 25th. Within this band of heavier snow in Kent County and northeast Sussex County, accumulations averaged 1 to 2 inches. Elsewhere, accumulations averaged less than one inch. About a dozen accidents were reported, and injuries occurred in four of the accidents. Delaware State Route 24 at the Love Creek Bridge was closed in Sussex County. Winds gusted to 46 mph when a snow shower went through at the New Castle County Airport.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jan 25, 4:35 PM EST, 2 hours 25 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
435 PM EST THU JAN 25 2007
.SHORT TERM /TODAY THROUGH SUNDAY NIGHT/...
THE ARCTIC AIR IS CURRENTLY FILTERING INTO THE CWA. DEWPOINTS ACROSS
THE SOUTHERN POCONOS HAVE DROPPED TO AROUND ZERO. ACROSS THE
DELMARVA, THEY RANGE FROM THE TEENS INTO THE LOWER 20S.
THE FOCUS OF THIS SHORT TERM PERIOD WILL BE TONIGHT AS THE SECOND
SHORT WAVE OF THE CALENDER DAY MAKES ITS WAY ACROSS THE SOUTHERN
PORTION OF THE REGION. THE FIRST WAS RESPONSIBLE FOR THE MIDDAY SNOW
SQUALLS ACROSS THE NORTHERN HALF OF THE CWA.
12Z SOLUTIONS CONTINUE TO INDICATE THAT OUR WINDEX EVENT WILL
CONTINUE INTO THE EVENING HOURS. THE INSTABILITY IS IN PLACE. WE
EVEN FOUND CAPE FORECAST INTO THE 40 J/KG RANGE ACROSS THE DELMARVA
PER THE ETA SOUNDINGS OFF BUFKIT. THE MOISTURE IS THERE AS IS THE
LIFTING MECHANISM. INCORPORATING SOME NEWER TECHNIQUES, WE ALSO
FOUND SOME NICE OMEGA/DENDRITE CROSSHAIRS. WHILE BOTH THE GFS AND
THE WRF FOCUS ON THE DELMARVA REGION THIS EVENING, THEY CONCENTRATE
THEIR QPF IN SLIGHTLY DIFFERENT AREA. THE GFS IS MORE TO THE NORTH.
THE LATEST RUC40 AND STONEYBROOK MM5 GIVES MORE CREDENCE TO THE
WRF. EARLIER THIS AFTERNOON, THE APPROACHING SHORT WAVE COULD BE
SEEN ON THE VISIBLE SAT PIX AND LOOKED PRETTY HEALTHY.
WHILE THERE MAY BE A DECREASE IN SNOW SHOWERS THE NEXT SEVERAL
HOURS, WE ARE ANTICIPATING AN INCREASE IN COVERAGE ONCE AGAIN THIS
EVENING. FOR THE ABOVE REASONS, WE WENT OUT WITH A SNOW ADVISORY FOR
THE DELMARVA. WE CONTINUE TO THINK THAT DECENT BURSTS OF SNOW REMAIN
LIKELY. NOT EVERYONE WILL SEE 1 OR 2 INCHES OF SNOW ACROSS THE
DELMARVA, BUT WE FELT THAT THESE TYPE OF ACCUMULATIONS WOULD BE
NUMEROUS ENOUGH TO NECESSITATE THE ADVISORY.
WITH INCREASING WINDS OVERNIGHT, WINDCHILLS WILL BE QUITE NASTY
TOMORROW MORNING. SINGLE DIGITS IN MANY SPOTS, WITH NEGATIVE VALUES
ACROSS THE NORTHERN THIRD OF THE CWA. THE WINDCHILL ADVISORY REMAINS
POSTED FOR THE SOUTHERN POCONOS AND EXTREME NORTHWEST NEW JERSEY.
WINDS WILL CONTINUE TO INTENSIFY TOMORROW. GUSTS UP TO 40 MPH ARE
NOT OUT OF THE QUESTION. WHILE WIDESPREAD WIND DAMAGE IS NOT
EXPECTED, SOME TREES OR WIRES COULD COME DOWN. IT WONT BE A FUN DAY
WITHOUT HEAT TOMORROW WITH HIGHS ONLY GETTING INTO THE TEENS AND
TWENTIES.
THE STIFF OFFSHORE FLOW WILL BEGIN TO DECEASE TOMORROW NIGHT AS HIGH
PRESSURE BUILD IN. THE NEXT THREAT OF PRECIPITATION APPEARS TO BE
LATE IN THE WEEKEND FOR MOST OF US, BUT THE NORTHERN HALF OF THE CWA
COULD HAVE FLURRIES/SNOW SHOWERS JUST ABOUT ANY TIME THOUGH PERIOD.
TEMPERATURES ARE EXPECTED TO BE MORE SEASONAL COME SATURDAY.
&&
.LONG TERM /MONDAY THROUGH WEDNESDAY/...
A COOLING TREND IS ONCE AGAIN EXPECTED AT THE BEGINNING OF THE NEXT
WEEK. THE BEST CHANCE OF ANY PRECIP WILL RESIDE ACROSS THE NORTHERN
ZONES WITH JUST SOME FLURRIES OR SNOW SHOWERS EXPECTED. IT APPEARS
MOST OF THE ACTIVITY (PRECIPITATION) ALONG THE EAST COAST WILL
REMAIN TO OUR SOUTH.
&&
.AVIATION...
SNOW SHOWERS MOVING THROUGH THE MID ATLANTIC WITH VERY
BRIEF(LITERALLY MINUTES)LIFR CONDITIONS DUE TO VSBY. WINDS FROM THE
WEST TO THE NORTHWEST WILL BE THE CASE RIGHT THROUGH TONIGHT INTO
THE MID DAY HOURS ON FRIDAY. SKY-WISE, AFTER THE SHOWERS MOVE
THROUGH SHOULD BE CRYSTAL CLEAR ESPECIALLY NORTHERN AREAS. DOWN
SOUTH, SOME CONCERN WITH A BAND OF SNOW SETTING UP FROM SOUTHCENTRAL
PA SOUTHEAST TO SOUTHERN DEL BAY. STILL WORKING ON THAT POTENTIAL.
MEANWHILE, THE COLDEST AIR OF THE SEASON ARRIVES WITH A STINGING
WIND AFTER SUNSET. THERE IS A NOTAM FOR MIV FOR EQUIP PROBLEMS, BUT
ACY TAF SHOULD SUFFICE FOR MIV TOO GIVEN THE SYNOPTIC PATTERN.
&&
.MARINE...
VERY STRONG WIND GRADIENT WILL BE SETTING UP THIS EVENING AND LAST
THROUGH FRIDAY. GALES GOING UP IN THE NEARSHORE WATERS AND STORM
WARNINGS BEYOND THAT FOR THE MID ATLC WATERS. VERY COLD AIRMASS WILL
SWEEP ACROSS THE REGION WITH WIND CHILLS UNDER 10 DEGREES. THERE
WILL BE SOME SNOW SHOWERS ACCOMPANYING THE COLD AND ANYONE HEADING
DOWN THE DELAWARE COAST MAY ENCOUNTER SOME WHITEOUT CONDITIONS AS
COLD AIR BLOWS OVER VERY WARM SEA SURFACE TEMPERATURES IN THE UPPER
40S.
HIGHEST WAVES IN THE NEARSHORE WATERS LIKELY TO BE AROUND 7 FT WITH
5 FT IN THE LOWER BAY.
HAVE CALCULATED THE ICING POTENTIAL GIVEN AIR/SEA/WIND COMPONENTS
AND IT TRANSLATES TO A LIGHT FREEZING SPRAY. DEL BAY LIKELY TO HAVE
THE THREAT ACROSS THE LOWER END WHERE SEAS WILL BE OVER 5 FT AND THE
WIND SHEARING OFF THE WHITE CAPS. AFTER A MINOR TEMPERATURE
RECOVERY, ANOTHER FRONT WILL MOVE OFFSHORE SOMETIME LATE SUNDAY AND
REINFORCE THE COLD AIR. LOW PRESSURE WILL FORM ON THE FRONT OFF THE
SOUTHEAST COAST AND MOVE NORTHEAST WHILE HIGH PRESSURE BUILDS OVER
THE MID SECTION. ONCE AGAIN THE GRADIENT TIGHTENS WITH MORE COLD AIR
COMING IN FROM THE NORTH.
FORESEEABLE FUTURE THEN IS CONTINUED COLD, SOME SNOW SHOWERS AT
TIMES WITH GUSTY OFFSHORE WINDS.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WIND CHILL ADVISORY FROM 3 AM TO 10 AM EST FRIDAY FOR PAZ054-
055.
NJ...WIND CHILL ADVISORY FROM 3 AM TO 10 AM EST FRIDAY FOR NJZ001.
DE...SNOW ADVISORY FROM 7 PM THIS EVENING TO 4 AM EST FRIDAY FOR
DEZ001>004.
MD...SNOW ADVISORY FROM 7 PM THIS EVENING TO 4 AM EST FRIDAY FOR
MDZ008-012-015-019-020.
MARINE...FREEZING SPRAY ADVISORY FROM 4 AM TO 7 PM EST FRIDAY FOR
ANZ431-450>455.
GALE WARNING UNTIL 8 PM EST FRIDAY FOR ANZ430-431-450>455.
&&
SHORT TERM...KRUZDLO
LONG TERM...KRUZDLO/HPC
AVIATION/MARINE...EBERWINEHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 413 AM EST THU JAN 25 2007 NJZ001-PAZ054-055-261100- SUSSEX-CARBON-MONROE- 413 AM EST THU JAN 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES. .DAY ONE...TODAY AND TONIGHT A WIND CHILL ADVISORY IS IN EFFECT FOR LATE TONIGHT. PLEASE REFER TO THE SPECIAL WEATHER STATEMENT (UNDER THE HEADER WWUS81) ABOUT THE POTENTIAL FOR SNOW SHOWERS AND SNOW SQUALLS AS WELL AS THE STRONG WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A WIND CHILL ADVISORY IS IN EFFECT FOR EARLY FRIDAY. PLEASE REFER TO THE SPECIAL WEATHER STATEMENT (UNDER THE HEADER WWUS81) ABOUT THE POTENTIAL FOR STRONG WINDS ON FRIDAY ALSO. NO ADDITIONAL HAZARDOUS WEATHER IS EXPECTED AT THIS TIME SATURDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. DEZ001>003-MDZ008-012-015-019-020-NJZ007>010-012-013-015>023-027- PAZ060>062-067>071-261100- NEW CASTLE-KENT DE-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES- TALBOT-CAROLINE-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON-CHESTER- MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 413 AM EST THU JAN 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES. .DAY ONE...TODAY AND TONIGHT PLEASE REFER TO THE SPECIAL WEATHER STATEMENT (UNDER THE HEADER WWUS81) ABOUT THE POTENTIAL FOR SNOW SHOWERS AND SNOW SQUALLS INTO TONIGHT AS WELL AS THE STRONG WINDS, COLD TEMPERATURES AND LOW WIND CHILL VALUES EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PLEASE REFER TO THE SPECIAL WEATHER STATEMENT (UNDER THE HEADER WWUS81) ABOUT THE POTENTIAL FOR STRONG WINDS ON FRIDAY AS WELL AS COLD TEMPERATURES AND LOW WIND CHILL VALUES FRIDAY MORNING. NO ADDITIONAL HAZARDOUS WEATHER IS EXPECTED AT THIS TIME SATURDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. ANZ430-431-450>455-DEZ004-NJZ014-024>026-261100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 413 AM EST THU JAN 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES. .DAY ONE...TODAY AND TONIGHT A GALE WARNING IS IN EFFECT. PLEASE REFER TO THE SPECIAL WEATHER STATEMENT (UNDER THE HEADER WWUS81) ABOUT THE POTENTIAL FOR SNOW SHOWERS AND SNOW SQUALLS INTO TONIGHT AS WELL AS THE STRONG WINDS, COLD TEMPERATURES AND LOW WIND CHILL VALUES EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PLEASE REFER TO THE SPECIAL WEATHER STATEMENT (UNDER THE HEADER WWUS81) ABOUT THE POTENTIAL FOR STRONG WINDS ON FRIDAY AS WELL AS COLD TEMPERATURES AND LOW WIND CHILL VALUES FRIDAY MORNING. NO ADDITIONAL HAZARDOUS WEATHER IS EXPECTED AT THIS TIME SATURDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TFG
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 356 PM EST THU JAN 25 2007 DEZ002-MDZ012-015-019-020-252200- KENT DE-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- INCLUDING THE CITIES OF...DOVER...CHESTERTOWN...CENTREVILLE... EASTON...DENTON 356 PM EST THU JAN 25 2007 ...A SNOW SQUALL WILL MOVE ACROSS THE REGION INTO THIS EVENING... AT 3:53 PM, NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SNOW SQUALL MOVING OUT OF KENT COUNTY MARYLAND AND INTO QUEEN ANNES COUNTY. THIS SQUALL WILL IMPACT PARTS OF TALBOT AND CAROLINE COUNTIES IN MARYLAND AS WELL AS KENT COUNTY IN DELAWARE THROUGH ABOUT 4:45 PM. THE SNOW WILL RAPIDLY DROP VISIBILITIES IN THE SQUALL TO LESS THAN ONE MILE FOR A SHORT PERIOD OF TIME, ABOUT 10 MINUTES. A QUICK COATING OF SNOW IS EXPECTED WITHIN THE MORE HEAVIER BURSTS OF SNOW. USE EXTREME CAUTION IF YOU MUST TRAVEL INTO OR THROUGH THIS POTENTIALLY DANGEROUS BRIEF SNOW SQUALL, AS ROADS COULD QUICKLY BECOME COATED WITH SNOW. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS OR YOUR LOCAL MEDIA OUTLET FOR THE LATEST UPDATES.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 401 PM EST THU JAN 25 2007 NJZ007>010-012>027-PAZ060>062-067>071-260515- WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON-CHESTER- MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WASHINGTON...MORRISTOWN...FLEMINGTON... SOMERVILLE...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON... PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN... MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON... CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY... LONG BEACH ISLAND...WHARTON STATE FOREST...READING...ALLENTOWN... BETHLEHEM...EASTON...WEST CHESTER...NORRISTOWN...DOYLESTOWN... MEDIA 401 PM EST THU JAN 25 2007 ...SCATTERED SNOW SHOWERS TONIGHT WITH A BLAST OF ARCTIC AIR AND VERY COLD WIND CHILLS THROUGH FRIDAY... AN ARCTIC FRONT WILL CONTINUE TO SWEEP ACROSS THE AREA THIS EVENING. AS THE ARCTIC AIR DEEPENS OVER OUR AREA, SCATTERED SNOW SHOWERS AND POSSIBLY A FEW ISOLATED SNOW SQUALLS WILL OCCUR TONIGHT. WITHIN ANY HEAVIER SNOW SHOWER, LOCAL VISIBILITIES CAN QUICKLY BECOME REDUCED TO LESS THAN A MILE. GENERALLY, LOCALLY A COATING OF SNOW IS EXPECTED WITH THE MORE PRONOUNCED SNOW SHOWERS, HOWEVER A BRIEF SQUALL COULD LOCALLY PRODUCE UP TO AN INCH OF SNOW. IF DRIVING TONIGHT, BE PREPARED FOR THE POTENTIAL FOR RAPIDLY CHANGING WEATHER AND ROAD CONDITIONS. WITH COLDER TEMPERATURES SETTLING INTO THE REGION TONIGHT, ONLY A LIGHT DUSTING OR COATING OF SNOW CAN PRODUCE SLIPPERY ROADS. USE EXTRA CAUTION ESPECIALLY ON BRIDGES, OVERPASSES AND OTHER ELEVATED ROADWAYS AS THEY TEND TO BECOME SLIPPERY FIRST. ACCOMPANYING THE ARCTIC AIR WILL BE AN INCREASE IN THE WINDS TONIGHT AND ESPECIALLY ON FRIDAY. NORTHWEST WINDS TONIGHT WILL GUST AS HIGH AS 25 TO 30 MPH, AND WHEN COMBINED TO THE VERY COLD TEMPERATURES, WIND CHILL VALUES WILL DROP BELOW ZERO ACROSS THE LEHIGH VALLEY, BERKS COUNTY AND PARTS OF NORTHERN NEW JERSEY, WITH WIND CHILLS NEARING ZERO ELSEWHERE. ON FRIDAY, NORTHWEST WINDS GUSTING AS HIGH AS 40 MPH WILL COMBINE WITH DAYTIME TEMPERATURES ONLY IN THE TEENS AND 20S TO PRODUCE WIND CHILL VALUES OF ONLY AROUND 10 DEGREES. ANYONE WHO HAS TO WORK OR SPEND TIME OUTDOORS TONIGHT AND FRIDAY SHOULD TAKE ALL PRECAUTIONS AGAINST THIS BITTERLY COLD WEATHER. WEAR MULTIPLE LAYERS OF CLOTHING, HATS, SCARVES AND GLOVES. THE GUSTY WINDS ARE NOT EXPECTED TO CAUSE ANY WIDESPREAD DAMAGE. HOWEVER, THE WINDS MAY BRING DOWN A FEW WEAK TREES AND TREE LIMBS, SO ISOLATED POWER OUTAGES MAY RESULT ESPECIALLY ON FRIDAY. ALSO, THE WINDS MAY MAKE DRIVING DIFFICULT AT TIMES ESPECIALLY FOR HIGH PROFILE VEHICLES AND ACROSS AREA BRIDGES AND OTHER ELEVATED ROADWAYS. FINALLY, PLEASE REMEMBER YOUR OUTDOOR PETS AND LIVESTOCK, AND BE SURE THAT THEY HAVE, AT A MINIMUM, A STURDY AND WELL-INSULATED SHELTER FROM THE WIND AND COLD AS WELL AS ACCESS TO UNFROZEN WATER. IF POSSIBLE, IT IS BEST TO BRING THEM INDOORS. WINDS ARE EXPECTED TO DIMINISH FRIDAY NIGHT, ALTHOUGH TEMPERATURES WILL REMAIN VERY COLD. A MODERATING TREND IS EXPECTED FOR THE WEEKEND, BUT THE OVERALL COLD WEATHER PATTERN WILL CONTINUE IN THE NEAR TERM. GORSE
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 438 PM EST THU JAN 25 2007 DEZ003-004-252245- INLAND SUSSEX-DELAWARE BEACHES- INCLUDING THE CITIES OF...GEORGETOWN...REHOBOTH BEACH 438 PM EST THU JAN 25 2007 ...A SNOW SQUALL WILL AFFECT SUSSEX COUNTY DELAWARE... AT 4:35 PM, NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO TRACK A SNOW SQUALL FROM SOUTHERN KENT COUNTY IN DELAWARE, ACROSS CAROLINE TO EASTERN TALBOT COUNTIES IN MARYLAND. THE SNOW SQUALL WILL MOVE ACROSS A GOOD PORTION OF SUSSEX COUNTY THROUGH ABOUT 5:30 PM. THE SNOW WILL RAPIDLY DROP VISIBILITIES IN THE SQUALL TO LESS THAN ONE MILE FOR A SHORT PERIOD OF TIME, ABOUT 10 MINUTES. A QUICK COATING OF SNOW IS EXPECTED WITHIN THE MORE HEAVIER BURSTS OF SNOW. USE EXTREME CAUTION IF YOU MUST TRAVEL INTO OR THROUGH THIS POTENTIALLY DANGEROUS BRIEF SNOW SQUALL, AS ROADS COULD QUICKLY BECOME COATED WITH SNOW. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS OR YOUR LOCAL MEDIA OUTLET FOR THE LATEST UPDATES. GORSE
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 515 PM EST THU JAN 25 2007 DEZ001>004-MDZ008-012-015-019-020-260015- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON... DENTON 515 PM EST THU JAN 25 2007 ...SNOW SQUALLS WILL AFFECT THE REGION... AT 5:15 PM, NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO TRACK SNOW SQUALLS FROM NEAR WASHINGTON DC ACROSS THE EASTERN SHORE OF MARYLAND AND INTO DELAWARE. SNOW SQUALLS WILL CONTINUE THROUGH THE EVENING HOURS. THE SNOW WILL RAPIDLY DROP VISIBILITIES IN THE SQUALL TO LESS THAN ONE MILE FOR A SHORT PERIOD OF TIME. A QUICK COATING OF SNOW IS EXPECTED WITHIN THE MORE HEAVIER BURSTS OF SNOW. USE EXTREME CAUTION IF YOU MUST TRAVEL THIS EVENING, AS ROADS COULD QUICKLY BECOME COATED WITH SNOW. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS OR YOUR LOCAL MEDIA OUTLET FOR THE LATEST UPDATES. NIERENBERG/GORSE
The national radar mosaic for the moment the first event began.
4 winter weather. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Delaware in 2007Every state in 2007This day in weather historyWarnings in Delaware, January 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 12021, 12022, 12019, 12020.